# SDR 2006FA0000740

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: General aviation
- Aircraft: N22932
- Make and model: Grumav G21A
- Aircraft serial: B139
- Aircraft time: 15,895 hours, 20,103 cycles
- Engine: Pwa PT6A41
- Engine time: 16,012 hours, 15,494 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 3022406
- Condition: Cracked
- Location: Lt Engine
- Part time: 16,012 hours, 15,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST DUCT ASSY CRACKED AND MISSING PARTS.
